# SDR REXA201100206

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 15,352 hours, 12,957 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH CREW RECEIVED RT MAIN LANDING GEAR DOWN DISAGREE "NO" EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.
